MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; MAJOR

MEDLINE INDUSTRIES, LP; MAJOR
Catalog Number DYNJ901071K
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, "during pudenal nerve block, 25g hypo needle was inserted posteromedially to the ischial tuberosity.Upon aspiration, the needle was noted to be broken off at the connection with the plastic portion of the needle.Attempts to retrieve needle unsuccessful." no additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.No additional information is available.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "during pudenal nerve block, 25g hypo needle was inserted posteromedially to the ischial tuberosity.Upon aspiration, the needle was noted to be broken off at the connection with the plastic portion of the needle.Attempts to retrieve needle unsuccessful.".
 
Additional Manufacturer Narrative
Update to h6: investigation findings.Update to h6: investigation conclusions.

Common Device Name
MAJOR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21885089
Report Number1423395-2025-00035
Device Sequence Number11645383
Product Code FDE
UDI-Device Identifier10195327504298
UDI-Public10195327504298
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ901071K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown